Existence of critical points for some noncoercive functionals
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, p. 437-457
@article{AIHPC_2001__18_4_437_0,
     author = {Arcoya, David and Boccardo, Lucio and Orsina, Luigi},
     title = {Existence of critical points for some noncoercive functionals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {4},
     year = {2001},
     pages = {437-457},
     zbl = {1035.49007},
     mrnumber = {1841128},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_4_437_0}
}
Arcoya, David; Boccardo, Lucio; Orsina, Luigi. Existence of critical points for some noncoercive functionals. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, pp. 437-457. http://www.numdam.org/item/AIHPC_2001__18_4_437_0/

[1] Ambrosetti A, Rabinowitz P.H, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381. | MR 370183 | Zbl 0273.49063

[2] Arcoya D, Boccardo L, Critical points for multiple integrals of calculus of variations, Arch. Rat. Mech. Anal. 134 (1996) 249-274. | MR 1412429 | Zbl 0884.58023

[3] Arcoya D, Boccardo L, Some remarks on critical point theory for nondifferentiable functionals, NoDEA Nonlinear Differential Equations Appl. 6 (1999) 79-100. | MR 1674782 | Zbl 0923.35049

[4] Arcoya D., Gamez J.L., Orsina L., Peral I., Local existence results for sub-super-critical elliptic problems. Comm. Appl. Anal., to appear. | MR 1864273 | Zbl 1085.35511

[5] Boccardo L, Orsina L, Existence and regularity of minima for integral functionals noncoercive in the energy space, Ann. Scuola Norm. Sup. Pisa 25 (1997) 95-130. | Numdam | MR 1655511 | Zbl 1015.49014

[6] Degiovanni M, Marzocchi M, A critical point theory for nonsmooth functionals, Ann. Mat. Pura Appl. 167 (1994) 73-100. | MR 1313551 | Zbl 0828.58006

[7] De Giorgi E, Teoremi di Semicontinuità nel Calcolo Delle Variazioni, Lecture Notes, Istituto Nazionale di Alta Matematica, Roma, 1968.

[8] Donato P, Giachetti D, Quasilinear elliptic equations with quadratic growth in unbounded domains, Nonlinear Anal. 10 (1986) 791-804. | MR 851147 | Zbl 0602.35036

[9] Ladyzenskaya O.A, Uralceva N.N, Equations aux Dérivées Partielles de Type Elliptique, Dunod, Paris, 1968. | MR 239273 | Zbl 0164.13001

[10] Pohožaev S.I, Eigenfunctions of Δu+λf(u)=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | Zbl 0141.30202